# SDR MWEA99595

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 995576311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR FRAME BETWEEN BEAMS NR 4 AND NR 5 IS CRACKED.  MTC REMOVED AND REPLACED INTERCOSTAL.
